# SDR NSVA200300005

- Difficulty date: February 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Propeller: Hartzl HCB4M
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: 1299600327
- Part serial: HJ89A
- Part time: 13,861 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: E, B, A

## Discrepancy

During climb out from LGA, @ approximately 1000 ft., crew noted that a ring of sparks were coming from the RH engine. With engine indications normal crew reduced power-sparks continued. In flight emergency was declared-air return to LGA. Aircraft landing was uneventful. Upon taxi to gate, maintenance concluded that sparks were coming from prop blade(s). Upon closer examination, maintenance noted a heating element on one blade had burn marks. Suspect de-ice boot was arcing. R&R prop. Op's check good. Aircraft returned to service.
